# SDR DALA1120499870

- Difficulty date: March 18, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N779NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48101
- Aircraft time: 71,333 hours, 66,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG STA 106 RIGHT LONG 28 DOOR CUTOUT SUPPORT CHANNEL CRACKED APPROX 1.25 INCH.  RECEIVED FORMER P/N 5913421023.  REMOVED CRACKED FORMER AND REPLACED IAW SRM 51-30-05 AND 51-10-3.
